My Basket:

0 item(s) - £0.00
You have no items in your shopping cart.

0

Free Delivery on all orders over £40

Call us on 0845 862 2400

Galpharm Ibuprofen 200mg tablets - 16 Tablets

 

Quick Overview

Take Galpharm Ibuprofen 200mg tablets for the relief of rheumatic and muscular pain, backache, neuralgia (nerve pain), headache, migraine, dental pain, period pain, fever (high temperature) and for relief of the symptoms of colds and flu.
Only 1 pack per purchase is allowed.
Only 0 left

Availability: Out of Stock

Regular Price: £0.79

Special Price: £0.49

Details

Instructions:

Please read the enclosed leaflet carefully before use.

Adults, the elderly and children over 12 years: Take 1 or 2 caplets up to 3 times a day, as required. Swallow the tablets with a glass of water preferably with or after food.

Do not take more often than every 4 hours.

Do not exceed 6 tablets in 24 hours.

Do not give to children under 12 years.

Talk to a doctor or pharmacist if you do not get better or if new symptoms occur.

For short-term use only.

DO NOT EXCEED THE STATED DOSE.

Ingredients:

Each coated tablet contains Ibuprofen 200mg. Also contains Lactose and sucrose.

The content of this website has been prepared to help you select suitable products. Whilst every endeavour has been made to present you with accurate and appropriate information, products and their ingredients are liable to change.

You may also be interested in the following product(s)

This site uses cookies. By continuing to browse this site you are agreeing to our use of cookies. Find out more here.
X